# SDR CALA2014052791147

- Difficulty date: May 23, 2014
- Submitted: May 27, 2014
- Operation: Air carrier
- Aircraft: N486UA
- Make and model: Airbus A320-232
- Aircraft serial: 1620
- Aircraft time: 41,015 hours, 17,797 cycles
- Engine: Iae V2527A5
- Engine time: 26,776 cycles
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Condition: Faulty
- Location: Nr 2 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

CREW REPORTS DURING NR 2 ENG START APU BLEED PRESS SHOWS ONLY 22 PSI, ENG DID NOT START, CYCLED APU BLEED SWITCH, PRESS RECOVERED TO 30 PSI BUT LATER DROPPED TO 20 PSI.  UNABLE TO START ENG WITH START VLV FAULT, RESET A05 & Q4 0 CROSS BLEED START RESULTED IN START VLV FAULT, ENG DID NOT START.  REPLACED START VLV IAW AMM 80-13-51.
